×

zbMATH — the first resource for mathematics

Density and equivalence. (English) Zbl 0306.16020

MSC:
16Gxx Representation theory of associative rings and algebras
16D40 Free, projective, and flat modules and ideals in associative algebras
16Exx Homological methods in associative algebras
18E99 Categorical algebra
16D90 Module categories in associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scF. W. Anderson and K. R. Fuller, “Rings and Categories of Modules,” Springer-Verlag, to be published. · Zbl 0765.16001
[2] Bass, H, Algebraic K-theory, (1968), Benjamin New York, Amsterdam · Zbl 0174.30302
[3] Beachey, J.A, Generating and cogenerating structures, Trans. amer. math. soc., 158, 75-82, (1971) · Zbl 0229.18001
[4] Bourbaki, N, Algèbre, (), Chapter 8, Paris · Zbl 0455.18010
[5] Bourbaki, N, Algèbre commutative, (), Chap. 1, Paris · Zbl 0141.03501
[6] Chase, S.U, Direct products of modules, Trans. amer. math. soc., 97, 457-473, (1960) · Zbl 0100.26602
[7] Dauns, J, Simple modules and centralizers, Trans. amer. math. soc., 166, 457-477, (1972) · Zbl 0237.16022
[8] Faith, C, A general Wedderburn theorem, Bull. amer. math. soc., 73, 65-67, (1967) · Zbl 0148.26206
[9] \scC. Faith, Modules finite over endomorphism rings, Springer Lect. Notes in Math., No. 246, 145-190.
[10] Fuller, K.R; Hill, D.A, On quasi-projective modules via relative projectivity, Arch. math., 21, 369-373, (1970) · Zbl 0208.04501
[11] Harada, M; Kanzaki, T, On Kronecker products of primitive algebras, J. inst. polytech. Osaka city univ. ser. A, 9, 19-28, (1958)
[12] Jacobson, N, Structure of rings, () · JFM 65.1131.01
[13] Kan, D.M, Adjoint functors, Trans. amer. math. soc., 87, 294-323, (1958) · Zbl 0090.38906
[14] Lambek, J, Lectures on rings and modules, (1966), Ginn/Blaisdell Waltham, MA, Toronto, London · Zbl 0143.26403
[15] Morita, K, Duality of modules and its applications to the theory of rings with minimum condition, Sci. rep. Tokyo kyoiku daigaku sect. A, 6, 85-142, (1958) · Zbl 0080.25702
[16] Morita, K, Adjoint pairs of functors and Frobenius extensions, Sci. rep. Tokyo kyoiku daigaku sect. A, 9, 40-71, (1965) · Zbl 0163.28602
[17] de Robert, É, Projectifs et injectifs relatifs, C. R. acad. sci. Paris Sér. A, 286, 361-364, (1969) · Zbl 0169.32801
[18] Sandomierski, F.L, Relative injectivity and projectivity, () · Zbl 0184.06402
[19] Walker, C.L; Walker, E.A, Quotient categories and rings of quotients, Rocky mtn. J. math., 2, 513-555, (1972) · Zbl 0276.16007
[20] Wu, L.E.T; Jans, J.P, On quasiprojectives, Illinois J. math., 11, 439-448, (1967) · Zbl 0153.06301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.